Stochastic 2D hydrodynamical systems: Wong-Zakai approximation and Support theorem

Abstract : We deal with a class of abstract nonlinear stochastic models with multiplicative noise, which covers many 2D hydrodynamical models including the 2D Navier-Stokes equations, 2D MHD models and 2D magnetic Bénard problems as well as some shell models of turbulence. Our main result describes the support of the distribution of solutions. Both inclusions are proved by means of a general Wong-Zakai type result of convergence in probability for non linear stochastic PDEs driven by a Hilbert-valued Brownian motion and some adapted finite dimensional approximation of this process.
Document type :
Journal articles
Complete list of metadatas

Cited literature [29 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00403685
Contributor : Annie Millet <>
Submitted on : Monday, November 29, 2010 - 10:32:48 AM
Last modification on : Sunday, January 19, 2020 - 6:38:32 PM
Long-term archiving on: Friday, December 2, 2016 - 10:14:05 PM

Files

ChuMil-WZsupport_Final.pdf
Files produced by the author(s)

Identifiers

Citation

Igor Chueshov, Annie Millet. Stochastic 2D hydrodynamical systems: Wong-Zakai approximation and Support theorem. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2011, 29 (4), pp.570-611. ⟨10.1080/07362994.2011.581081⟩. ⟨hal-00403685v2⟩

Share

Metrics

Record views

470

Files downloads

171